You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Fundamenta Mathematicae
1979/102/2
Σ
n
-cofinalities of
α
J
α
Download
PDF
- $Σ_n$-cofinalities of $J_α$
Article
Original scientific text
Title
Σ
n
-cofinalities of
α
J
α
Authors
C. Chong
1
Affiliations
Singapore
Fundamenta Mathematicae
1979/102/2
Citation
Export to PBN
, Opens in new tab
Share
Pages:
101-107
Main language of publication
English
Published
1979
Exact and natural sciences
mathematics